AF after ablation

Hi guys I'm feeling anxious so would appreciate some advice. I was put on bisoprolol rivaroxaban and aniodarone after a bad attack of af in December which lasted a week. I converted and the amiodarone was reduced to one daily. I stayed in nsr and felt great. I decided to go for ablation privately as didn't want to stay on drugs. Had this done one week ago and went straight back into afib. Still the same a week later. Is this normal? I really hope it will calm down as I'm worried I've done more harm than good. Thank you

4 Replies

oldestnewest
  • Speak to the team who did the ablation. You may need cardioverting if you are in AF at this time. Strange things happen after ablation which may settle down after a few weeks but do let them know.

  • Thank you. I will ring them.

  • I had an ablation a little over 3 weeks ago and was told by my EP that if I go into afib within the first 3 months that's it's totally normal, even if I have to be cardioverted. He explained that the heart is very irritated now and my EP attributes any flip, flops, ectopics or even afib to the healing process within the first three months. Of course you should notify your team, as they may prescribe something else to control it while you are healing or recommended cardioverting to get you back in NSR. I am sure it is very discouraging and scary (I know I'd feel that way) to go through all that and be in afib afterwards but I would definitely call the EP and let them know. Best of luck!

  • My heart rhythm went haywire the day after my third ablation last July. A cardioversion a few weeks later put it back into NSR and it's stayed pretty good since then. Have had a few blips but nothing like I used to get and feel better than I have for years.

    Bob's suggestion to contact the team that did the ablation a good one.

    Please let us know how you get on.

    Jean

You may also like...